# SDR FDEA202106181568

- Difficulty date: June 18, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70361
- Condition: Corroded
- Location: Bilge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - BILGE STATION 5-11 LONGERON 52 FOUND WITH SURFACE CORROSION. CENTER CARGO BILGE STATION 5-11 LONGERON 52 SURFACE CORROSION REMOVED AS PER   SRM 51-21-01-OG AND FOUND EXCEEDED LIMIT. LONGERON 52 CARRIED OUT REPAIR AS PER   EA 1-5310-T0362561 PART 1. TITLE : FUSELAGE - MAINFRAME - CORROSION REPAIR ON AFT   EXTENDED FUSELAGE BOTTOM LONGERON L-52 , BETWEEN STA5-02.210 AND STA5-19.710 .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .REFER TO WRI :53103722 FOR WORK   DETAILS.
